# SDR AALA201705019049

- Difficulty date: April 28, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 60,650 hours, 22,772 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Gfi
- Part number: ABS162928A0
- Condition: Tripped
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY WAS DECLARED FOR CENTER TANK FUEL BOOST PUMP INOPERABLE. FOUND GROUND FAULT INTERRUPTERS 69QA AND 70QA TRIPPED. RESET GFI IAW AMM 28-21-00 C/W. OPS TEST OF MAIN FUEL PUMP SYSTEM REF AMM 28-21-00-710-007. OPS CK GOOD. A/C OK FOR SERVICE.
